I was diagnosed with parkinsons about 2 years ago,at the time I went to the doctor I had several problems one was tremors. He said that I had parkinsons and essential tremors,he said it was rare to have both. He said nothing to worry about it is just a pain in the ass . He gave me subscription for betta blocker. Latley it seems to be getting worse my left leg shakes when i am at rest or trying to go to sleep. Also my left hand shakes at rest and both shake for no reason.I have about 8 out of 10 of the symptons.no cbange in my face expressions .my eyes seem to roll up uncontrollably. I really have problem sleeping, and restless leg syndrome. Loss of balance and short term memory is shot. Some say they do not notice anything but I don't see them much. I have been diagnosed with bipolar it st was server depression. Well what should my next step be?#View Thread
I do not no how well you no the ones you work with but it is best to let them no that way if they see you shaking they will understand. As far as your speaking keep the hand that is shaking busy keep your mind off it. Make sure you do not have anything with caffeine in it. Most of all do not be ashamed of PD hold your head up high and trust in God. I look it in a positive way,if I did not shake I would not get any exercise at all. Good luckView Thread
Now I am on a lot of different drugs but the symptoms were there before I started taking them I believe I have had essential tremors for a long time and yes it does effect both hands and it usually happens when I am active with my hands, the beta blocker worked for a while but now it is getting worse. The parkinsons was before the meds. And it only effects one side when at rest. I have also have a new symptom my feet when I began to walk some times freeze to the floor I have fell because of this, now it does not happen all the time just a few.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.